# SDR GTIA2022120936827

- Difficulty date: December 5, 2022
- Submitted: December 9, 2022
- Operation: Air carrier
- Aircraft: N626NK
- Make and model: Airbus A320-232
- Aircraft serial: 5999
- Aircraft time: 30,857 hours, 14,064 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 JUMPSEAT FLASHLIGHT TEST INDICATOR INOP ( FLASHLIGHT AND HOLDERS (FLIGHT DECK OR CABIN)  R & R THE FLASHLIGHT ASSEMBLEY ON L2 JUMPSEAT IAW SPIRIT AIRLINES A/C DRAWING A320-200 EMERGENCY EQUIP LAYOUT. OPS CHECK GOOD. T
